# SDR VTZA96460

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 6264 - BTV-IAD - ABORTED TAKEOFF DUE TO MAIN BAGGAGE DOOR WARNING ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPEN DMI 57957, MEL 52-3.  AIRCRAFT WAS RLEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
